# SDR UALA2011050502208

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 63,799 hours, 12,471 cycles
- Engine: Pwa PW4077
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 49R FROM STA 2080 TO 2094 HAS DAMAGE.  ACP'D MAJOR REPAIR ON STRINGER 49R BY INSTALLING A REPLACEMENT SECTION FROM STA 2080 TO 2094 PER UA-EVA-80774A.  THIS RPR IS APPROVED FOR 24 MONTHS, PENDING THE RESULTS OF A DAMAGE TOLERANCE ANALYSIS.  A NEW FAA FORM 8100-9 FINDING COMPLIANCE TO CFR 25.571 MUST BE OBTAINED BY MAY 04 2013 FOR THE AIRCRAFT TO REMAIN SERVICEABLE. PARTS: NONE NEEDED.
